MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MONOJECT; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH, INC. MONOJECT; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881200318
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e1 - e-mail: (b)(6).An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the df was having difficulty with those needles attaching to an arthramid syringe.Per customer, if the customer uses a 20g needle he does not have product loss and when he uses 21g, he always has a drop escape the needle/hub connection and was concerned there may have been a manufacturing issue.There was no harm reported.
 
Additional Manufacturer Narrative
The following sections were updated or answered: d1 brand name.D3 manufacturer name and address.D4 unique identifier (udi) #.G4 pma/510(k)number.H6 evaluation codes.Investigation summary: the device history record (dhr) for lot: 22h111 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device(s) could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
MONOJECT
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18628080
Report Number1017768-2024-00007
Device Sequence Number18083347
Product Code FMI
UDI-Device Identifier30884521008384
UDI-Public(01)30884521008384(10)22H111
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K854547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881200318
Device Catalogue Number8881200318
Device Lot Number22H11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown